- This topic has 1 reply, 1 voice, and was last updated 3 years, 11 months ago by .
- You must be logged in to reply to this topic.
In your experience with Gastrocrom, have you ever had a patient who experienced back soreness as a side effect?
The drug is really helping me, but at the same time I think it’s really stressing out either my kidneys or adrenal glands, not sure which one.
With your knowledge of the drug do you think it could be causing a problem for the kidneys or adrenal glands even though those symptoms are not listed as common side effects?
If the symptoms go away when you discontinue it, that’s a clear indicator it is a side effect for YOU (despite what typical side effects may be). Have you thought about Ketotifen instead?
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross